Thanks to a reader who emailed me to point out that Douglas N. Arnold and Kristine K. Fowler, Nefarious Numbers, Notices of the American Mathematical Society, Volume 58, Number 3, pp. 434-437, March 2011, is now available as a reprint.
Posts about Douglas N. Arnold:
- Final version of the Arnold and Fowler article
- SIAM president attacks El Naschie and Ji-Huan He!
- Translations of the Douglas N. Arnold piece
- M.S. El Naschie and Ji-Huan He catch more flak
- Douglas N. Arnold at WCRI 2010, Singapore